As a reminder, it was 8.35 a month ago which was considered high by all standards, especially when you consider my entire pelvic area received radiation and the prostate is long gone from surgery.
so the hormone treatments are working as we wanted and I'll go in again in a month for another PSA and then probably every 3 months after that for checkups. The only downside so far have been some minor side effects but nothing that can't be dealt with.
My HT (short for hormone treatments) are Lupron shots and daily Casodex pills and they suppress testosterone, which is the fuel for prostate cancer.
When your testosterone is being throttled, there are bound to be side effects. So, with the help of Lupron and Casodex, looks like I'll be spending some time aboard the Good Ship Menopause with all the physical baggage that entails. It’s a trip that most men don’t expect to take.The side effect that surprised me most were the hot flashes — not that I got them, I was expecting that, but by how intense they were. I've been having them more frequently and it's obvious when I do....I'm flush and sweat profusely. Not too fun when it's during a meeting which fortunately hasn't been too often.
Given the choice between hot flashes or having cancer ravage my body...it's a no brainer.
So for those of you I work with, have fun with me about this...it's about all I can do at this point.
Again, as I've said all along, THANK YOU to you all for your support.
All the best